# SDR USAA060941

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: STA 328-344, LT DOOR SILL AREA.  REMOVED DAMAGED PART, INSTALLED NEW PART IAW SRM 51-40-01, LEVEL 1, C53-107-01.   DEFECT SIZE: 1.0 INCH.
